Lancaster EPrints

Ionic regulation and buoyancy in some planktonic organisms.

Newton, C. and Potts, W. T. W. (1993) Ionic regulation and buoyancy in some planktonic organisms. Journal of the Marine Biological Association of the United Kingdom, 73 (1). pp. 15-23.

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Journal of the Marine Biological Association of the United Kingdom
Additional Information: Online version available from 1999 on.
Subjects: G Geography. Anthropology. Recreation > GE Environmental Sciences
Departments: Faculty of Science and Technology > Lancaster Environment Centre
ID Code: 22659
Deposited By: ep_ss_importer
Deposited On: 21 Jan 2009 14:10
Refereed?: No
Published?: Published
Last Modified: 26 Jul 2012 16:04
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/22659

Actions (login required)

View Item